# SDR ASAA2024031348959

- Difficulty date: March 13, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 58,706 hours, 17,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 147A7500
- Condition: Corroded
- Location: Bs 727-807
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LH TRANSITION CORRODED STA 727 TO STA 807 MULTIPLE AREAS. GROUNDED - YES. FABRICATED NEW L/H TRANSITION FROM STA 727 TO 807 IAW B737-800 SRM 51-40-05-0G-0.W= 1 O= .040 R= 0 L= 12FT D= .040.
